کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
1893017 | 1044062 | 2015 | 18 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
The integrability of the 2-Toda lattice on a simple Lie algebra
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
فیزیک ریاضی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
We define the 2-Toda lattice on every simple Lie algebra gg, and we show its Liouville integrability. We show that this lattice is given by a pair of Hamiltonian vector fields, associated with a Poisson bracket which results from an RR-matrix of the underlying Lie algebra. We construct a big family of constants of motion which we use to prove the Liouville integrability of the system. We achieve the proof of their integrability by using several results on simple Lie algebras, RR-matrices, invariant functions and root systems.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Geometry and Physics - Volume 61, Issue 10, October 2011, Pages 2015–2032
Journal: Journal of Geometry and Physics - Volume 61, Issue 10, October 2011, Pages 2015–2032
نویسندگان
Khaoula Ben Abdeljelil,